MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70PM-JP-NA
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while in use on a patient, the ht70 ventilator generated a continuous alarm and the ventilation stopped.The oxygen (o2) saturation of the patient temporarily decreased to 89%.The patient was manually ventilated and transferred to an alternate ventilator without injury.The patient recovered from the o2 saturation drop within two minutes.
 
Additional Manufacturer Narrative
Section a patient information and section e initial reporter cannot be provided due to japanese privacy regulations.Section e.Japan medtronic personnel reported event to manufacturer on behalf of the customer.H3: preliminary finding it was confirmed that even after the external battery was replaced, the power lamp lit up but did not start and an error log could not be obtained.The unit is currently at japan service and repair awaiting customer acceptance for repair.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Section d unique identifier (udi) # updated section h6 evaluation code img section h9 fda 806# 2024500-05-13-2025-001-r.H3 device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that while in use on a patient, the ht70 ventilator generated a continuous alarm and the ventilation stopped.The device was available for evaluation.The service personnel (sp) inspected the unit and found that even after the external battery was replaced, the power lamp lit up but did not start, and an error log could not be generated.No repairs were carried out.The suspected cause for the event was isolated to the control board.The ventilator is in the scope of the field corrective action.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Section d9 was updated due to part return section h6 evaluation codes were updated due to analysis of returned part result code (annex c) additional code added conclusion code (annex d) remove d15 and add d02 component code (annex g) remove g02005 and add g0201201 medtronic conducted an investigation based upon all information received.It was reported that while in use on a patient, the ht70 v entilator generated a continuous alarm and the ventilation stopped.The device was available for evaluation.The service personnel (sp) inspected the unit and found that even after the external battery was replaced, the power lamp lit up but did not start.No repairs were carried out as this unit is in the scope of the existing field corrective action, however the control board was removed and returned for analysis.One control board was returned to medtronic for analysis.Thermal damage was observed around the component capacitor c92.If a failure of capacitor c92 occurs while in use on a patient, the ventilator response would be a loss of ventilation to the patient.The cause for the event was isolated to the faulty capacitor c92 on the control board.The ventilator is in the scope of the field corrective action.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer (Section G)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21848672
Report Number2023050-2025-00012
Device Sequence Number18130984
Product Code CBK
UDI-Device Identifier10884521544321
UDI-Public(01)10884521544321(11)160729
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70PM-JP-NA
Device Catalogue NumberHT70PM-JP-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer08/04/2025
02/27/2026
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date08/05/2025
03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1915-2025
Patient Sequence Number1
Patient SexUnknown